MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion and cardiac tamponade occurred.A left atrial appendage closure (laac) procedure was being performed.A versacross connect laac access solution kit, watchman fxd curve access system and a 20mm watchman flx pro delivery system were selected for use.The patient was noted to have a small appendage, making the procedure more challenging.After two attempts and recaptures of the 20mm device a larger 24mm wds was deployed.As the physician checked the views on the transesophageal echocardiography (tee) the patient blood pressure dropped.A growing effusion was noted.The physician prepped for pericardiocentesis, and anesthesia worked on stabilizing blood pressure.Cardiac surgery was called in as back up.A pericardial drain was placed and about 450 ml of blood was drained at this point.The 24mm wds and the double curve was were removed.The patient was given protamine to reverse anticoagulation.About 1200ml of blood was drained.The blood was re-transfused back into the patient, and an additional two units of blood were given.The patient continued to decline and was brought to the operating room where the laa was clipped.After clipping the appendage the patient was stable.The device is not expected to be returning as it has been disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CA   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50615752
Report Number2124215-2026-47377
Device Sequence Number13418243
Product Code DXF
UDI-Device Identifier00685447019473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0039429612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale